Local Multiplier Criteria in Banach Spaces
Mathematica balkanica, Tome 2 (1988) no. 2, p. 114
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a2,
author = {R. J. Nessel and E. tan Wickeren},
title = {Local {Multiplier} {Criteria} in {Banach} {Spaces}},
journal = {Mathematica balkanica},
pages = {114},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a2/}
}
R. J. Nessel; E. tan Wickeren. Local Multiplier Criteria in Banach Spaces. Mathematica balkanica, Tome 2 (1988) no. 2, p. 114. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a2/